# SDR AALA20130816003

- Difficulty date: August 15, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N955U
- Make and model: Doug DC-9-82
- Aircraft serial: 49427
- Aircraft time: 71,344 hours, 38,192 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030431
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD INTERIOR OVERWING EXIT LIGHT WILL NOT STAY OFF WHEN POWER REMOVED FROM AIRCRAFT.  REPLACED B5-103 EMERGENCY LIGHT BATTERY PACK.  OPERATIONS CHECKED NORMAL.
